# SDR ASMF202110003

- Difficulty date: July 10, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737852
- Aircraft serial: 39957
- Aircraft time: 23,705 hours, 8,818 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A HYDRAULIC LEAK WAS DETECTED IN THE MAIN LANDING GEAR PIT. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING HYDRAULIC LEAK AT BRAKE ACCUMULATOR LINE AT HYDRAULIC SYSTEM B IAW FIM 29-30 TASK 815 PROCEDURE; SO THE HYDRAULIC BRAKE ACCUMULATOR LINE P/N 272A1554-3, S/S, MANUFACTURER BOEING COMPANY WAS REPLACED IAW AMM 29-11-12 AND THE HYDRAULIC SYSTEM B OPERATIONAL TEST WAS PERFORMED IAW AMM 29-11-29, TESTED CORRECT.
